Stability of a class of switched positive linear time-delay systems

Full text for this resource is not available from the Research Repository.

Zhao, Xudong, Zhang, Lixian and Shi, Peng (2013) Stability of a class of switched positive linear time-delay systems. International Journal of Robust and Nonlinear Control, 23 (5). pp. 578-589. ISSN 1049-8923 (print) 1099-1239 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23132
DOI https://doi.org/10.1002/rnc.2777
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.277...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25852, multiple co-positive Lyapunov–Krasovskii, functional, stability, switched positive linear systems, time delay, control
Citations in Scopus 166 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login